# SDR CALA2019121902236

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 53,116 hours, 18,967 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Failed
- Location: Flap Position
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAP DISAGREE CHEKLIST JAL AIRCRAFT MX PERFORMED FIM TASK 27-51-00-810-820. INSPECTED AND CLEANED R/H FLAP POSITION TRANSMITTER. FLAPS ARE OPERATING NORMALLY WITH NO FAULTS ON THE PSEU.
